MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; SYSTEM, SUCTION, LIPOPLASTY

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number 2540002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/29/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a 70 year old female patient had hernia repair surgery on or about (b)(6) 2014.During the hernia repair surgery, the surgeon implanted a strattice 2540002 firm mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2016, reporting abdominal pain and was diagnosed with a large lower abdominal hernia.On or about (b)(6) 2016, the underwent a recurrent incisional hernia repair with mesh and left muscle transfer flap.On or about (b)(6) 2019, the presented back to the hospital and was diagnosed with a recurrent ventral hernia.She underwent a repair of a recurrent incarcerated incisional hernia with mesh and lysis of adhesions.This record is associated with the device implanted on (b)(6) 2014.
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up#1 to report on 17/oct/2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is log314386.No other information was reported.Although a lot number was reported, the lot number is not valid, therefore, the lot associated with this event remains unknown.As reported in the initial: it was reported through a legal event that a 70 year old female patient had hernia repair surgery on or about (b)(6) 2014.During the hernia repair surgery, the surgeon implanted a strattice 2540002 firm mesh.After surgery, the patient returned to the hospital on or about (b)(6) 2016, reporting abdominal pain and was diagnosed with a large lower abdominal hernia.On or about (b)(6) 2016, the underwent a recurrent incisional hernia repair with mesh and left muscle transfer flap.On or about (b)(6) 2019, the presented back to the hospital and was diagnosed with a recurrent ventral hernia.She underwent a repair of a recurrent incarcerated incisional hernia with mesh and lysis of adhesions.This record is associated with the device implanted on (b)(6) 2014.
 
Additional Manufacturer Narrative
The lot number associated with this event was found through discovery and is log314386.However, the lot number provided is an invalid lot number, therefore, the lot associated with this event remains unknown and the investigation conclusion remains unchanged.Based on the limited information reported, a relationship between the event and strattice cannot be determined.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key15041895
Report Number1000306051-2022-00119
Device Sequence Number5450951
Product Code FTM
UDI-Device Identifier00818410010416
UDI-Public00818410010416
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2540002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale